On the mathematical model of Rabies by using the fractional Caputo-Fabrizio derivative


Aydoğan S. M. , Baleanu D., Mohammadi H., Rezapour S.

ADVANCES IN DIFFERENCE EQUATIONS, vol.2020, no.1, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 2020 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.1186/s13662-020-02798-4
  • Title of Journal : ADVANCES IN DIFFERENCE EQUATIONS
  • Keywords: Adomian decomposition method, Fixed point, Numerical simulation, Rabies model, The Caputo-Fabrizio fractional derivative, ADOMIAN DECOMPOSITION, ECONOMICS, PREVENTION

Abstract

Using the fractional Caputo-Fabrizio derivative, we investigate a new version of the mathematical model of Rabies disease. Using fixed point results, we prove the existence of a unique solution. We calculate the equilibrium points and check the stability of solutions. We solve the equation by combining the Laplace transform and Adomian decomposition method. In numerical results, we investigate the effect of coefficients on the number of infected groups. We also examine the effect of derivation orders on the behavior of functions and make a comparison between the results of the integer-order derivative and the Caputo and Caputo-Fabrizio fractional-order derivatives.